Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Lussardi - E. Vitali

Non-local approximation of free-discontinuity functionals with linear growth: the one-dimensional case

created by vitali on 05 Jan 2006
modified by lussardi on 03 Aug 2017

[BibTeX]

Published Paper

Inserted: 5 jan 2006
Last Updated: 3 aug 2017

Journal: Ann. Mat. Pura Appl.
Volume: 186
Number: 4
Pages: 721-744
Year: 2007

Abstract:

We approximate, in the sense of $\Gamma$-convergence, one-dimensional free-discontinuity functionals with linear growth in the gradient by means of a sequence of non-local integral functionals depending on the averages of the gradient on small intervals.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1